Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/1541
Title: 
Mathematics investigation - magic squares
Authors: 
Issue Date: 
1992
Citation: 
Teaching and Learning, 13(1), 5-11
URI: 
ISSN: 
0129-7112
Appears in Collections:Journal Articles - Teaching and Learning

Files in This Item:
File Description SizeFormat 
TL-13-1-5.pdf74.43 kBAdobe PDFView/Open
Show full item record

Page view(s)

26
Last Week
0
Last month
2
checked on Nov 13, 2018

Download(s) 1

1,727
checked on Nov 13, 2018